AGENDA NEUROLOGICAL FOUNDATION AGM



Name:	Neurological Foundation of NZ
Date:	Thursday, 12 October 2023
Time:	6:00 pm to 7:45 pm (NZDT)
Location:	In Person / Video, Venue and Zoom
Board Members:	Matthew Slater, Associate Professor Ailsa McGregor, Sonja Clapham, Mike Milsom, Georgina Hunter, Lisa Smith, Simon John, Stephanie Clare
Attendees:	Rich Easton
Guests/Notes:	Professor Sir Richard Faull, Dr Sarah Schonberger, Dr Helen Murray, Dr Josh McGeown

1. State of neurological research

1.1 Welcome

Rich Easton

Welcome members & guest speakers

1.2 The science of concussion

Rich Easton

Update on concussion related research presented by Dr Helen Murray & Dr Josh McGeown Introductions by Professor Sir Richard Faull

2. Present & apologies

2.1 AGM approach

Rich Easton

Confirm number of members attending (quorum of 10) and note any apologies received.

Overview the agenda and approach for running meeting.

Summarise how members can vote (in person and online).

3. Minutes & matters arising

3.1 Confirm Minutes

Matthew Slater

Minutes from 2022 AGM to be reviewed for accuracy.

Motion 1 - Members to accept minutes from Neurological Foundation AGM held online on the 3 November 2022.

Powered by BoardPro

6:02 pm (63 min)

6:00 pm (2 min)

7:05 pm (5 min)

7:10 pm (2 min)

Agenda : Neurological Foundation AGM - 12 Oct 2023

Vote - Members to vote to accept or reject the motion.

Result communicated to members.

Supporting Documents:

3.1.a Minutes : Neurological Foundation AGM - 3 Nov 2022

3.2 Matters arising

Matthew Slater Review any matters arising. Note - no actions captured at the 2022 AGM.

4. Chair's report

4.1 **Present Chair's report**

Matthew Slater

Chair to summarise the 2022 - 2023 year.

Motion 2 - Members to accept the Chair report.

Vote - Members to vote to accept or reject the motion.

Result communicated to members.

5. Financial report

5.1 Present financial and service performance report 7:

Rich Easton

CEO to summarise 2022 - 2023 financials & service performance.

Motion 3 - Members to accept financial and service performance report for financial year 1st April 2022 to 31st March 2023.

Vote - Members to vote to accept or reject the motion.

Result communicated to members.

6. Election of Councillors

6.1 Council members election

Matthew Slater

<u>Motion 4</u> - Renew the following currently serving Council members who have completed their first 4 years of service, extending them for another 4 year term:

- Sonja Clapham joined Council on 28/11/2019, renewal for 4 years from 29/11/2023
- Dr Simon John joined Council on 4/2/2020, renewal for 4 years from 5/2/2024

<u>Vote</u> - Members to vote to accept or reject the motion.

7:12 pm (3 min)

7:15 pm (5 min)

7:20 pm (5 min)

7:25 pm (5 min)

Motion 5 - Confirm new Council members currently Co-opted as Council members:

- Associate Professor Ailsa McGregor
- Stephanie Clare
- Mike Milsom

<u>Vote</u> - Members to vote to accept or reject the motion.

Result of motions 4 and 5 communicated to members.

Retiring Council members

Thank Council members retiring:

- Barbara Bridger who retired on 17/4/2023 our previous Deputy Chair and Chair of the Finance, Audit, Investment & Risk Committee
- Anna Lissaman who retired on 16/8/2023 a member of our People & Performance
 Committee and Council
- Professor Cathy Stinear who retired on 8/9/2023 our Chair and prior to that the Chair for the Scientific Advisory Committee

7. Appointment of Auditors

7.1 Appointment of auditors

Matthew Slater

Motion 6 - Confirm Deloitte as the Neurological Foundation's auditors for 2023 - 2024 period.

<u>Vote</u> - Members to vote to accept or reject the motion.

Result communicated to members.

8. Research committee update

8.1 SAC & PAC reports

Dr Sarah Schonberger, Head of Research at the Neurological Foundation to summarise the 2022 - 2023 year for investment in research.

Motion 7 - Accept research report.

<u>Vote</u> - Members to vote to accept or reject the motion.

Result communicated to members.

9. General Business

9.1 General business items

Matthew Slater

Items of General Business raised at the meeting.

Thank Members and attendees and close the meeting

7:40 pm (5 min)

Powered by BoardPro

7:30 pm (5 min)

7:35 pm (5 min)

_ . _

10. Close Meeting

10.1 Meeting closes

Next meeting: No date for the next meeting has been set.